MathSciNet Relay Station
MathSciNet bibliographic data
MR894445 60B15 (58G32 60G44 60J65)
Taylor, J. C. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space. Proc. Amer. Math. Soc. 100 (1987), no. 4, 725–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement